# SDR SWAA2021082497941

- Difficulty date: July 24, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BS 887 BTW RBL 21 TO LBL 8.1 AND WL 156 AT AFT CARGO COMPARTMENT ; 2021-348765 / [01] REPLACED STRAP LOCATED BS 887 BTW RBL 21 TO LBL 8.1 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9; 51-40-02 AND DRAWING 146A7500 SHEET 85 REV:A MATERIAL USED: BAC1505-10P543 AND P.O. 2021-160664; [02] TOOL USED: DIGITAL CALIPER PN# DIGITAL 150; SN# AE-412602; DUE DATE: 31/MAY/22; [03] REPLACED STRAP LOCATED BS 887 BTW RBL 21 TO LBL 8.1 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9; 51-40-02 AND DRAWING 146A7500 SHEET 85 REV:A MATERIAL USED: BAC1505-100543 AND P.O# 2021-160664; [04] REPLACED STRAP LOCATED BS 887 BTW RBL 21 TO LBL 8.1 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 TEM 9; 51-40-02 AND DRAWING 146A7500 SHEET 85 REV:A MATERIAL USED: BAC1505-100543 AND P.O# 2021-160664 RII
